2 doctors weighed in:

My 14 yr old son who is takes 40 mg of Vyvanse & 20 mg of Lexapro a day, wants to take a GNC product for weightlifting and the the product if called muscle tech anabolic halo hardcore proseries (post workout) and contains some creatine, caffeine, phenylal

2 doctors weighed in
Dr. John O'Malley
Pediatrics - Psychiatry

In brief: Be Careful

Since both vyvanse and Lexapro (escitalopram) have strong effects on the brain's neurotransmitters (norpramine, serotonin , etc) and different requirements for brain enzymes to deal with these drugs i would not take supplements that include creatine and others.
Vitamins are generally safe and effective. Stay away from other nutritional products until your doctor can tell you whether they are safe to take.

In brief: Be Careful

Since both vyvanse and Lexapro (escitalopram) have strong effects on the brain's neurotransmitters (norpramine, serotonin , etc) and different requirements for brain enzymes to deal with these drugs i would not take supplements that include creatine and others.
Vitamins are generally safe and effective. Stay away from other nutritional products until your doctor can tell you whether they are safe to take.
Dr. John O'Malley
Dr. John O'Malley
Thank
Dr. Mary Engrav
Emergency Medicine

In brief: It

It would be very dangerous and potentially harmful to take this product with his medications.
I would strongly advise against it. The creatine, cafffeine, phenylalanin and his vyvanse and Lexapro (escitalopram) are not a safe combination and could affect his health.

In brief: It

It would be very dangerous and potentially harmful to take this product with his medications.
I would strongly advise against it. The creatine, cafffeine, phenylalanin and his vyvanse and Lexapro (escitalopram) are not a safe combination and could affect his health.
Dr. Mary Engrav
Dr. Mary Engrav
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors